MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; SCREW

KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; SCREW
Model Number 24-016-07-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Possible lot numbers 33551845, 33564028, 33571028, 33571030.
 
Event or Problem Description
10 months after implant thoracic fixation screws were removed from consolidated and healed bone.
 
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Manufacturing dates for possible lots identified: lot # 33551845, mfg date 06-21-2023.Lot # 33564028, mfg date 07-27-2023.Lot # 33571028, mfg date 08-28-2023.Lot # 33571030, mfg date 08-16-2023.

Brand Name
LEVEL ONE THORACIC
Common Device Name
SCREW
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key20678062
Report Number9610905-2024-00071
Device Sequence Number8893776
Product Code HRS
UDI-Device Identifier10888118101928
UDI-Public(01)10888118101928
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-016-07-70
Device Lot NumberSEE H11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale